MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-35-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant medical products: concomitant device(s): 300-01-09 - equinoxe, humeral stem primary, press fit 9mm; 320-36-00 - 36mm humeral liner +0 unconstrained; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-07 - small superior/posterior aug glenoid plate,left.
 
Event or Problem Description
As reported, approximately 2 years post op the tsa, this (b)(6) female patient was revised to a standard reverse due to aseptic glenoid loosening.Baseplate loosened which was followed by stem loosening.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of an insufficient bond between the implants and the bone, patient-related conditions, or a combination of these possibilities, which led to aseptic (non-infected) glenoid and humeral loosening.However, this cannot be confirmed as the devices were not returned for evaluation and pre-revision x-rays were unable to be obtained.Section h11: *the following sections have corrected information: (d1) brand name: small superior/posterior aug glenoid plate,left (d2b) common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented (d4) catalog number: 320-35-07, serial number: (b)(6), expiration date: 29-sep-2029, unique identifier (udi) #: 10885862534910 (d10) concomitant device(s): 320-20-18, (b)(6) - eq rev compress screw lck cap kit, 4.5 x 18mm 320-20-30, (b)(6) - eq rev compress screw lck cap kit, 4.5 x 30mm 320-20-34, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 34mm 320-20-34, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 34mm.(h4) device manufacture date: 01-oct-2019 (h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14498404
Report Number1038671-2022-00603
Device Sequence Number5645712
Product Code KWT
UDI-Device Identifier10885862534910
UDI-Public10885862534910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-35-07
Device Catalogue Number320-35-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite